|Sustiva and Wellbutrin interactions
Feb 12, 2004
A patient of mine (I'm a psychiatrist) told me he had recently read about interactions between Sustiva and Wellbutrin, both medications he is currently taking, along with several others for HIV and for depression. I have not found anything about this. Do you know what this is about?
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of HIV?
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.